# SDR A6WA201543195

- Difficulty date: November 2, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 28,555 hours, 27,541 cycles
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Pcu
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, EXPERIENCED ABNORMAL YAW MOTION WITH THRUST REVERSERS DEPLOYED, LT ENG SLOWER TO SPOOL THAN RT ENG.  ACCOMPLISHED THRUST REVERSER OPERATIONS CHECK IAW AMM 71-00-00-710-806.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.  PERFORMED CHECK IAW FIM 73-20-00.  R & R LT PCU, RIG & LEAK CHECKED GOOD.
